Citation Relationships

Legends: Link to a Model Reference cited by multiple papers


Slominski L (1994) On approximation of solutions of multidimensional SDE's with reflecting boundary conditions Stochastic Processes And Their Applications 50(2):197-219

References and models cited by this paper

References and models that cite this paper

Dangerfield CE, Kay D, Burrage K (2012) Modeling ion channel dynamics through reflected stochastic differential equations Phys Rev E 85(5):051907 [Journal] [PubMed]
   Reflected SDE Hodgkin-Huxley Model (Dangerfield et al. 2012) [Model]
(1 refs)